Journal of Mathematics of Kyoto University

Integral cohomology ring of the symmetricspace $EII$

Kiminao Ishitoya

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 17, Number 2 (1977), 375-397.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250522773

Digital Object Identifier
doi:10.1215/kjm/1250522773

Mathematical Reviews number (MathSciNet)
MR442959

Zentralblatt MATH identifier
0366.57013

Citation

Ishitoya, Kiminao. Integral cohomology ring of the symmetricspace $EII$. J. Math. Kyoto Univ. 17 (1977), no. 2, 375--397. doi:10.1215/kjm/1250522773. https://projecteuclid.org/euclid.kjm/1250522773


Export citation